On the stability of mappings and an answer to a problem of Th. M. Rassias
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 55-60.
@article{AMBP_1995__2_2_55_0,
     author = {P. G\u{a}vru\c{t}a and M. Hossu and D. Popescu and C. C\u{a}pr\u{a}u},
     title = {On the stability of mappings and an answer to a problem of {Th.} {M.} {Rassias}},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {55--60},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {2},
     year = {1995},
     doi = {10.5802/ambp.47},
     mrnumber = {1371892},
     zbl = {0853.46036},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.47/}
}
TY  - JOUR
TI  - On the stability of mappings and an answer to a problem of Th. M. Rassias
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 55
EP  - 60
VL  - 2
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.47/
UR  - https://www.ams.org/mathscinet-getitem?mr=1371892
UR  - https://zbmath.org/?q=an%3A0853.46036
UR  - https://doi.org/10.5802/ambp.47
DO  - 10.5802/ambp.47
LA  - en
ID  - AMBP_1995__2_2_55_0
ER  - 
%0 Journal Article
%T On the stability of mappings and an answer to a problem of Th. M. Rassias
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 55-60
%V 2
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.47
%R 10.5802/ambp.47
%G en
%F AMBP_1995__2_2_55_0
P. Găvruţa; M. Hossu; D. Popescu; C. Căprău. On the stability of mappings and an answer to a problem of Th. M. Rassias. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 55-60. doi : 10.5802/ambp.47. https://ambp.centre-mersenne.org/articles/10.5802/ambp.47/

[1] Găvruţa, P., A generalization of the HYERS-ULAM-RASSIAS stability of approximately additive mappings ,Journal of Math. Analysis and Appl. 184 (1994), 431-436. | MR: 1281518 | Zbl: 0818.46043

[2] Hyers,D.H. AND Rassias, Th.M., Approximate homomorphisms , Aequationes Math.44 (1992), 125-153. | MR: 1181264 | Zbl: 0806.47056

[3] Rassias,Th.M., On a modified HYERS-ULAM sequence , Journal of Math. Analysis and Appl. 158 (1991), 106-113. | MR: 1113403 | Zbl: 0746.46038

[4] Ulam,S.M., Problems in modern mathematics, chap. VI, Science eds. ,Wiley, New York, 1960. | MR: 280310 | Zbl: 0137.24201

Cited by Sources: